Journal of Applied Mathematics and Physics

Vol.4 No.8(2016), Paper ID 70072, 10 pages

DOI:10.4236/jamp.2016.48170

 

Spline Solution for the Nonlinear Schrödinger Equation

 

Bin Lin

 

School of Mathematics and Computation Science, Lingnan Normal University, Zhanjiang, China

 

Copyright © 2016 Bin Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, B. (2016) Spline Solution for the Nonlinear Schrödinger Equation. Journal of Applied Mathematics and Physics, 4, 1600-1609. doi: 10.4236/jamp.2016.48170.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.